MathSciNet Relay Station
MathSciNet bibliographic data
MR998110 (90e:33023) 33A40
Macdonald, D. A. The roots of $J\sb 0(z)-iJ\sb 1(z)=0$. Quart. Appl. Math. 47 (1989), no. 2, 375–378.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement